# SDR COMA0760424

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 30,983 hours, 28,893 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1238
- Condition: Failed
- Location: Nlg
- Part time: 30,958 hours, 28,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4947 - AFTER TAKEOFF NOSE GEAR DID NOT RETRACT, AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
